# SDR SWIA200820321

- Difficulty date: November 9, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 21,798 hours, 30,553 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5603 - EEC IN MANUAL, LEFT NP FLUCTUATES BETWEEN 101.6 AND 96.9 WITH CLIMB TORQUE AND PROPS MAX.  REPLACED LEFT ENGINE PCU.
